Ok, for a year I was on trycyclen lo. I disliked it. So I switched to loestrin. I've been on it for 3 weeks this coming Wednesday. However the first weekend I had a funky reaction. I had stomach cramping, bloating, constipation, and food aversion. It went away within a day or so.
My problem now, is its been a week and I'm still having issues. With gas. It wouldn't be an issue if it wasn't so terrible!!
The best way to describe it is this (sorry a little descriptive). It smells like something crawled up my butt and died. I'm not even kidding. It's just brutal and embarrassing.
I've not had any changes in my diet since starting the BCP or anything.
Anyone have any clue why my gas smells so totally awful?
It looks like side effect of the particular brand of birth control pills which is causing gastritis. You can consult a gynecologist and shift to some other brand of birth control pill. Till then, eat small nutritious meals at frequent intervals instead of a heavy single meal. Exercise frequently and take your dinner atleast 2 hrs prior to bedtime. Also raise the head end of the bed by 2 blocks.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.